# SDR ASAA2018030323730

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 8,078 hours, 2,708 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED WITH MASTER CAUTION,  EXTINGUISHED WITH MASTER RECALL RESET.  ACFT GROUNDED.  ACCOMPLISHED A PACK FLOW TEMPERATURE CONTROLLER BITE TEST. LEFT PFTC BITE TEST PASSED,  NO EXISTING FAULTS NOTED.  RIGHT PFTC BITE TEST PASSED.  NO EXISTING FAULTS NOTED.  FAULT HISTORY ON RIGHT PFTC SHOWED LEG 7 FAULT 21-51046 28V,  STANBY POWER OFF.  INTERMITTENT FAULT. FAULT STATE SHOWED RECOVERED. IAW AMM 21-61-00-740-801-002.  NO HISTORY IN 60 DAYS.
